Cite This Item

Copy Citation

MLA
“ABSOLUTE INTEGRABILITY AND CONVERGENCE THEOREMS.” The Generalized Riemann Integral, by ROBERT M. McLEOD, 1st ed., vol. 20, Mathematical Association of America, 1980, pp. 71–102, www.jstor.org/stable/10.4169/j.ctt5hhb4z.8. Accessed 1 Aug. 2021.
APA
McLEOD, R. (1980). ABSOLUTE INTEGRABILITY AND CONVERGENCE THEOREMS. In The Generalized Riemann Integral (pp. 71-102). Mathematical Association of America. Retrieved August 1, 2021, from http://www.jstor.org/stable/10.4169/j.ctt5hhb4z.8
CHICAGO
McLEOD, ROBERT M. "ABSOLUTE INTEGRABILITY AND CONVERGENCE THEOREMS." In The Generalized Riemann Integral, 71-102. Mathematical Association of America, 1980. Accessed August 1, 2021. http://www.jstor.org/stable/10.4169/j.ctt5hhb4z.8.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.